I’ve been vomiting sweating then freezing,but my main concern is the lightness in my head,I’ve spent the last week in bed,feeling vry depressed and ill,any one know if these sickness will leave me soon xx
Hello, it really sounds like you are going through withdrawal from the citalopram. I had a VERY similar reaction when I was switched from similar medicines. Mine lasted about 3 days.. hope you're feeling better soon!
I started sertraline 8 days ago and posted a question on this website for the first time ever. I have never felt so cold in all my life. I'm experiencing SEVERE anxiety and aggression. With regards to feeling light headed I also had that for a few days but was unsure if it was associated with my withdrawal from paroxatene.
I just want to let you know I completely understand how hard everything feels right now and I only hope things improve for both of us.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Nov 2018 • 4 answers
Posted 24 Jul 2016 • 1 answer
Updated 7 Apr 2017 • 3 answers
Updated 10 Aug 2017 • 3 answers
Updated 28 Nov 2018 • 1 answer